# SDR 2000ZZZX758

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M10C1002
- Condition: Intermittent
- Location: Cockpit
- Part time: 980 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NEEDLE INTERMITTENTLY STICKS AT 35 PERCENT N1.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
